geodude

Recovery from hell

2 posts in this topic

I started on adderall around August of 2011 as an aid for my upcoming semester of science and math courses, along the way I started to take tums with the adderall under the notion that they would increase absorption. I was unaware of the negative consequences of this action and am still unaware of the full implications of potentiating adderall. Does anyone have any experiences or knowledge if adding an alkaline agent to lower stomach ph and increase absorption can lead to increased levels of neurotoxicity. Im asking this because I ended up discontinuing use from adderall after having an extremely bad reaction that put me very close to or possibly put me into a psycosis that I have recovered from after discontinuing in December of 2011 and am now focusing on damage assessment from my altercation with adderall. I am still dealing with negative physical effects such as messed up teeth, anxiety, depression, and some OCD symptoms and want to know how can I get to a better place mentally but before I can get there I need to fully understand what has happened to my mind from potentiating the adderall.

P.S. I was on 30mg of adderall xr and I started taking the tums around two months into the drug regiment

Share this post


Link to post
Share on other sites

Hey geodude,

yeahh... it is definitely recovery from hell. What I have learned from my addiction is that getting off adderall is a huge, huge, huge mental battle/stuggle. But staying dependent on this drug will destroy you...

I haven't heard of taking TUMS with adderall xr to boost the effects of adderall...I have heard of mixing adderall with water and injecting it to boost absorption which I'd done maybe once before. Also, obviously chewing, crushing and snorting it makes it absorb faster into the bloodstream and intensifies the rush.

If you are successfully ingesting adderall in a way to boost its effects, its going to increase the chances of psychosis (for sure!!) and all the symptoms you mentioned...especially the longer you do that for.

I'm assuming you got dependent on the drug and then started toying around with it to boost its effects. I think what happened to you, is your brain probably adapted to the increase in dopamine from the pills. When You stopped taking adderall, you were no longer producing dopamine as efficiently as before. And you also lost that surplus of dopamine you were getting to your brain via the adderall. The side effects of withdrawal are a large part your body's reaction to this. And it will take a while to readjust.

You are already getting to a better place mentally by stopping the adderall. And you have to learn to deal with life the normal, healthy way again.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now